Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


URIDINE
Aug 1, 2007

I recently read about URIDINE and how it may help rejuvenation of the lost fats on the face. I then went ahead and ordered URIDINE. It cost me more than I expected for 1 mg. It is like a powdered herb. My question is how do I take it and can you tell me what other forms URIDINE they ear out there. One company asked me to tell them the quantity but I have no idea how it is packed and how it should be taken. I need ONE Month supply to start with. Can you tell me other suppliers both USA and foreign. Thanks...

Response from Dr. Henry

The only product I am familiar with is Nucleomaxx. More data is needed regarding safety and benefit in a variety of situations. The ACTG in the US is studying its effectiveness in patients with fat loss who are taking AZT or D4T (thymidine analogues). I haven't seen much on its use in patients who are not taking those drugs. One dosing strategy is to take 3 sachets/day x 3 days every month though higher dose strategies are being evaluated. I am only aware of persons ordering that product via the internet from Europe-it is fairly costly (www.mitocnol.com, www.nucleomaxx.com). KH



Previous
rash in the body
Next
HIV Patient with excess of Abdominal Fat Accumulation

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement